# SDR ASOA201710273309

- Difficulty date: October 27, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT RAIL SEGMENT FS565-677 HAS CORROSION. MAINTENANCE REPLACED LEFT SIDEWALL SEAT RAIL SEGMENT AT FS565-677.
